# SDR 99UAL900143

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4002147A
- Condition: Damaged
- Location: Nr 1 Le Slat
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT, FIXED LEADING EDGE, AUXILIARY SPAR, AND LOWER ACCESS PANELS DAMAGED. *S/D*  AIRCRAFT TOWED INTO SERVICE TRUCK.  MAJOR REPAIR NR 090 REPLACED THE NR 1 SLAT (P/N 114N4002-147A), AND REPAIRED DAMAGE TO FIXED LE, AUXILIARY SPAR, AND LOWER ACCESS PANELS PER APPLICABLE SRM SECTIONS.
